Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe chaffing between legs and under buttock area. Desintin helped. Permanent relief ?

I have severe chaffing between my legs and under my buttock area. I am a diabetic and have had a UTI as well as a bacteria infection. Over the course of three months I have taken shots of cortisone for a menicus tear in my knee, predisone for 6 days, plus a shot for a rash developed by a food allergy , 3 rounds of antibiotics for bronchitis , sinusitis , earinfections, etc. antibiotics for the UTI and bacterial infection . My diabetes doctor put me on time released 500mg. of metformin for 2 wks. 1000 for 2 wks. 1500 for 2 wks and 2000 for 2wks to get my body acclaimated to the increase dosage because I had constant loose stools/upset stomach for 3 months with the 2000 mg of metformin twice a day. Question, currently nothing seems to help the burning sensation under my buttocks and between my legs. I have noticed some improvement between my legs and vaginal area since using desintin; however, no relief under my buttocks. Do you have any suggestions on what can be applied to the area to have some relief? Also, would sitting in a tub of cool or warm water help and if so which cool or warm? Thank you for your prompt response.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

The area of groin is very moist and is prone to develop these infections.

Treatment can be with oral antifungals as well as with topical antifungals.

Various antifungal powders like candid are availabe.

These can help reduce the moisture as well as control the infection.

Please dont use any steroid, it can worsen your condition

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor